# SDR HNAA2018121800324

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 43,873 hours, 40,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  641     33-51  0020380  15DEC18  SBY  CLOSE
      EMERGENCY LIGHT UNDER MAIN DOOR HINGE IS INOP
                                          34166    00 CRH
FACT  15DEC18  09:34  SBY
            FOUND WIRES FOR THE EMERGENCY LIGHT DICONNECTED AT T
            HE QUICK CONNECTS. RECONNECTED WIRES TO EMERGENCY LI
            GHT. OPS CHECK GOOD.
